# SDR SWAA2021120249360

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 59,536 hours, 35,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER-WING EMER. EXIT SIGN FALLING OFF ; / [01] R&R OVERWING EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPERATIONAL TEST OF EMERGENCY LIGHTS CHECK NORMAL IAW AMM 33-51-00.
